# SDR SWAA2021091717176

- Difficulty date: September 13, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 14,239 hours, 32,297 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY SLIDE PULLED OUT / REPACKED L1 EMERGENCY SLIDE IAW AMM 25-66-01-400-804.
